# SDR CALA2016082500586

- Difficulty date: August 25, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 46,286 hours, 15,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT DOOR R3 EXTERIOR.  RELAMPED R3 DOOR EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-06-962-0 01-002, OPS CKS GOOD.
